# SDR SB07098

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Inoperative
- Location: Aft Right Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE AFT RIGHT LAVATORY SMOKE DETECTOR WAS INOPERATIVE AS GREEN LIGHT WAS EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED AFT RIGHT LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECK NORMAL.
